# SDR UIEA2018090601907

- Difficulty date: September 4, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 54,967 hours, 38,013 cycles
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Part number: M832481115
- Condition: Damaged
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

EVIDENCE OF OIL SEEP AT APU OIL COOLING LINES AT OIL COOLER BYPASS VALVE ON APU. R&R O-RING FOR OIL COOLER TO OIL COOLER BYPASS VALVE IAW AMM 49-27-10. NO LEAKS NOTED.
